# SDR 97ZZZX6192

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229CJ
- Make and model: Cessna 525
- Aircraft serial: 5250129
- Engine: Wilint FJ44
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 635404767
- Condition: Broken
- Location: Rt Eng Bleed
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT ENG ITT PROBLEMS.  INSP FOUND RT ENG OUTB BLEED AIR TUBE BROKEN IN FLEX TUBE AREA.  REPLACED TUBE, OPS CHECK OK.
